Relative K-theory and topological cyclic homology

Bjørn Ian Dundas Department of Mathematical Sciences, The Norwegian University of Science and Technology

TBD mathscidoc:1701.331844

Acta Mathematica, 179, (2), 223-242, 1996.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:30 uploaded by actaadmin ] [ 181 downloads ] [ 0 comments ] [ Cited by 47 ]
@inproceedings{bjørn1996relative,
  title={Relative K-theory and topological cyclic homology},
  author={Bjørn Ian Dundas},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203330026055553},
  booktitle={Acta Mathematica},
  volume={179},
  number={2},
  pages={223-242},
  year={1996},
}
Bjørn Ian Dundas. Relative K-theory and topological cyclic homology. 1996. Vol. 179. In Acta Mathematica. pp.223-242. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203330026055553.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved